Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 761924, 7 pages
Research Article

Large Function Algebras with Certain Topological Properties

Institute of Mathematics, Lodz University of Technology, Wólczańska 215, 93-005 Łódź, Poland

Received 30 October 2014; Accepted 14 January 2015

Academic Editor: Eva A. Gallardo Gutiérrez

Copyright © 2015 Artur Bartoszewicz and Szymon Głąb. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Artur Bartoszewicz and Szymon Głąb, “Large Function Algebras with Certain Topological Properties,” Journal of Function Spaces, vol. 2015, Article ID 761924, 7 pages, 2015. doi:10.1155/2015/761924